Alert archive / South Dakota / Flash Flood Warnings in 2010

Flash Flood Warning 18, NWS Sioux Falls, SD

June 26, 2010Beadle County, Jerauld County, Sanborn County, South Dakota

NWS Sioux Falls, SD issued this flash flood warning at Jun 26, 2010, 4:43 PM CDT for Beadle County, Jerauld County, Sanborn County, South Dakota. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2010, 4:43 PM CDT (21:43 UTC)
Expired
Jun 26, 2010, 7:30 PM CDT
In force
3 hr
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
None

Counties Beadle County, SD, Jerauld County, SD, Sanborn County, SD

The radar

The Aberdeen radar (KABR), 105 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:25 PM CDTFLASH FLOODHuron, SDWATER UP OVER THE CURBS
Jun 26, 5:39 PM CDTFLASH FLOODHuron, SDSERIOUS STREET FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 9.7 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2010-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 408 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2010-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
408 J/kg
Mixed-layer CIN
-334 J/kg
Mixed-layer LCL
1263 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

137 
WGUS53 KFSD 262143
FFWFSD
SDC005-073-111-270030-
/O.NEW.KFSD.FF.W.0018.100626T2143Z-100627T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
443 PM CDT SAT JUN 26 2010

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BEADLE COUNTY IN EAST CENTRAL SOUTH DAKOTA
  NORTHEASTERN JERAULD COUNTY IN EAST CENTRAL SOUTH DAKOTA
  NORTHERN SANBORN COUNTY IN EAST CENTRAL SOUTH DAKOTA

* UNTIL 730 PM CDT

* AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
  RAINFALL RATES OF UP TO 4 INCHES PER HOUR WILL BE POSSIBLE WITH
  THESE STORMS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HURON...ALPENA...CAVOUR...HITCHCOCK...VIRGIL...WOLSEY AND YALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4464 9787 4463 9786 4408 9786 4421 9870
      4463 9871 4464 9870 4464 9853

$$

LAFLIN
2 follow-up statements
140 
WGUS73 KFSD 262239
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
539 PM CDT SAT JUN 26 2010

SDC005-073-111-270030-
/O.CON.KFSD.FF.W.0018.000000T0000Z-100627T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JERAULD SD-SANBORN SD-BEADLE SD-
539 PM CDT SAT JUN 26 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR BEADLE...NORTHERN
SANBORN AND NORTHEASTERN JERAULD COUNTIES UNTIL 730 PM CDT...

AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. LAW 
ENFORCEMENT REPORTED WATER OVER THE CURBS IN HURON AT 525 PM CDT.

THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL ARE CONTINUING TO 
MOVE THROUGH THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL 
WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL 
EXPERIENCE FLOODING INCLUDE... 
HURON...ALPENA...CAVOUR...HITCHCOCK...VIRGIL...WOLSEY AND YALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.

&&

LAT...LON 4464 9787 4463 9786 4408 9786 4421 9870
      4463 9871 4464 9870 4464 9853

$$

LAFLIN
537 
WGUS73 KFSD 270028
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
728 PM CDT SAT JUN 26 2010

SDC005-073-111-270043-
/O.EXP.KFSD.FF.W.0018.000000T0000Z-100627T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JERAULD SD-SANBORN SD-BEADLE SD-
728 PM CDT SAT JUN 26 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR BEADLE...NORTHERN
SANBORN AND NORTHEASTERN JERAULD COUNTIES WILL BE ALLOWED TO EXPIRE
AT 730 PM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4464 9787 4463 9786 4408 9786 4421 9870
      4463 9871 4464 9870 4464 9853

$$

LAFLIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 3:00 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 26, 3:00 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
300 PM CDT SAT JUN 26 2010

.DISCUSSION...
SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED TONIGHT. STORMS
BEGINNING TO DEVELOP ALONG SEVERAL BOUNDARIES ACROSS THE AREA. MAIN
SURFACE WARM FRONT EXTENDING FROM NEAR LAKE ANDES TO MADISON TO
PIPESTONE TO SPIRIT LAKE. STORMS ALONG THIS LINE LATE THIS AFTERNOON
WILL CARRY THE POTENTIAL TO PRODUCE TORNADOES. EXTREME CAPE OF 4000-
5000 J/KG ALONG WITH MODERATE WIND SHEAR SHOULD PRODUCE POTENTIAL
FOR LARGE HAIL...DAMAGING WINDS AND TORNADOES.

AS THE SYSTEM PASSES TONIGHT...DRIER AND SOMEWHAT COOLER AIR WILL
FILTER INTO THE REGION SUNDAY. NOT GOING TO ADD ANY SHOWERS...BUT
COULD SEE A PASSING SHOWER OR SPRINKLE IN MAINLY SW MN SUNDAY
AFTERNOON AS AN UPPER LEVEL WAVE SWINGS BY. OTHERWISE...A LITTLE
BREEZY WITH HIGHS IN THE 80S. AS THIS WAVE PASSES A SECONDARY COOL
FRONT WILL WORK SOUTH ON SUNDAY NIGHT AND SHOULD BRING ADDITIONAL
DRY AIR. DEW POINTS WILL LIKELY FALL INTO THE 50S FOR MONDAY AND
HIGHS WILL LIKELY BACK INTO THE UPPER 70S IN SW MN TO THE MID 80S IN
SC SD.

IN THE LATTER PERIODS(THU/SUN)...STILL LOOKING LIKE A VERY AMPLIFIED
RIDGE MOVING INTO THE AREA WITH SEASONAL CONDITIONS EXPECTED. SHOULD
BE DRY ON THURSDAY AND FRIDAY...WITH AN INCREASING THREAT FOR
THUNDERSTORMS AS THE RIDGE MOVES EAST AND A TROF DEVELOPS OVER THE
ROCKIES. CONFIDENCE NOT EXCEEDINGLY HIGH AT THIS TIME...SO WILL ONLY
ADD SOME 20 TO 30 POPS FOR SATURDAY NIGHT INTO SUNDAY.

&&
.AVIATION...
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A FRONTAL BOUNDARY OVER
SOUTHEASTERN SOUTH DAKOTA...MAINLY AFTER 20Z...PUSHING TO THE SOUTH
AND EAST THROUGH THE EVENING. THE EXCEPTION TO THIS WILL BE ISOLATED
THUNDERSTORMS THAT MAY BE POSSIBLE ALONG HIGHWAY 14 THROUGH EARLY
AFTERNOON. MVFR CIGS AND VISBYS WILL BE POSSIBLE IN ANY
THUNDERSTORMS ACTIVITY THAT OCCURS.

&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR IAZ001>003-012>014-
     021-022-032.

MN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MNZ071-072-080-081-
     089-090-097-098.

NE...NONE.
SD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR
     SDZ039-040-054>056-060>062-065>067.
Hazardous weather outlook, Jun 26, 11:21 AM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1121 AM CDT SAT JUN 26 2010

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-271200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1121 AM CDT SAT JUN 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THERE IS A MODERATE RISK OF SEVERE STORMS TODAY. ISOLATED STORMS
ARE POSSIBLE LATE THIS MORNING INTO EARLY THIS AFTERNOON ALONG
HIGHWAY 14 FROM HURON TO BROOKINGS.  THESE STORMS WILL BE CAPABLE
OF PRODUCING HAIL TO THE SIZE OF PING PONG BALLS AND WIND GUSTS
IN EXCESS OF 60 MPH.  A WARM FRONT WILL DEVELOP ALONG HIGHWAY 34
OR JUST SLIGHTLY NORTH AND BECOME THE FOCUS FOR THUNDERSTORM
DEVELOPMENT AFTER 3PM.	THESE STORMS WILL QUICKLY BECOME SEVERE
PRODUCING LARGE HAIL TO THE SIZE OF BASEBALLS AND TORNADOES.
STORMS WILL DEVELOP ALONG A COLD FRONT AFTER 4 PM ALONG A COLD
FRONT EXTENDING FROM MADISON TO LAKE ANDES.  THESE STORMS WILL
ALSO BE SEVERE PRODUCING LARGE HAIL TO THE SIZE OF GOLF BALLS AND
ISOLATED TORNADOES.  AS THESE STORMS SHIFT EAST....THEY ARE
EXPECTED TO EVOLVE INTO A SQUALL LINE WITH DAMAGING WIND OF 60 TO
80 MPH AND HAIL TO THE SIZE OF GOLF BALLS.

FLOODING...
FLOODING IS EXPECTED TO CONTINUE FOR AT LEAST THE NEXT SEVERAL
DAYS ALONG PARTS OF THE BIG SIOUX AND VERMILLION RIVERS IN
SOUTHEAST SOUTH DAKOTA...AS WELL AS PORTIONS OF THE LITTLE SIOUX
RIVER IN NORTHWEST IOWA. THE JAMES RIVER WILL REMAIN IN FLOOD FOR
THE FORESEEABLE FUTURE. AREAL FLOODING ALSO CONTINUES IN EAST
CENTRAL SOUTH DAKOTA FROM PREVIOUS HEAVY RAINFALL. ANY ADDITIONAL
RAIN FROM THUNDERSTORMS TODAY INTO TONIGHT MAY FURTHER AGGRAVATE
FLOODING CONDITIONS. A FLASH FLOOD WATCH HAS BEEN POSTED TONIGHT
FOR MUCH OF EAST CENTRAL AND SOUTHEAST SOUTH DAKOTA...SOUTHWEST
MINNESOTA AND EXTREME NORTHWEST IOWA FOR THIS ANTICIPATED
RAINFALL.

EXCESSIVE TEMPERATURES...
THE HEAT INDEX MAY APPROACH 105 DEGREES THIS AFTERNOON THROUGH
MUCH OF NORTHWEST IOWA...EXTREME SOUTHEAST SOUTH DAKOTA...AND
EXTREME NORTHEAST NEBRASKA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL LIKELY DEVELOP OVER NORTHEAST AND EAST CENTRAL
SOUTH DAKOTA SATURDAY AFTERNOON. STORMS ARE THEN EXPECTED TO MOVE
ACROSS SOUTHEAST SOUTH DAKOTA...SOUTHWEST MINNESOTA...AND
NORTHWEST IOWA SATURDAY EVENING. SOME THUNDERSTORMS ARE EXPECTED
TO BE SEVERE...CAPABLE OF PRODUCING VERY LARGE HAIL...STRONG
WINDS...AND TORNADOES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY THROUGH MIDNIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

BT

In the hours before

Local storm report, Jun 26, 1:46 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
146 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             5 E DE SMET             44.39N 97.45W
06/26/2010  E2.75 INCH       KINGSBURY          SD   TRAINED SPOTTER

            HAIL INCREASED TO BASEBALL SIZE. ENDED AROUND 140 PM.

&&

PS
Local storm report, Jun 26, 1:56 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
156 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     HAIL             2 NE LAKE PRESTON       44.38N 97.34W
06/26/2010  E2.75 INCH       KINGSBURY          SD   TRAINED SPOTTER

            QUARTER TO BASEBALL SIZE HAIL HAS LASTED THROUGH 153 PM
            CDT.

&&

PS
Local storm report, Jun 26, 2:14 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
214 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             3 NW ARLINGTON          44.39N 97.17W
06/26/2010  M1.75 INCH       KINGSBURY          SD   TRAINED SPOTTER

            A FEW VERY LARGE HAILSTONES.

&&

PS
Local storm report, Jun 26, 3:04 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
304 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     HAIL             7 NNE BRUCE             44.53N 96.82W
06/26/2010  E1.00 INCH       BROOKINGS          SD   PUBLIC

&&

KWEISSER
Local storm report, Jun 26, 3:54 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
354 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             4 NNE BADGER            44.54N 97.19W
06/26/2010  E1.25 INCH       KINGSBURY          SD   PUBLIC

            HAIL STONES RANGED FROM QUARTER TO HALF DOLLAR SIZE.

&&

TRM
Local storm report, Jun 26, 4:20 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
420 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             6 E ARMOUR              43.32N 98.22W
06/26/2010  E1.00 INCH       DOUGLAS            SD   TRAINED SPOTTER

&&

BT

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 3:42 AM CDTFlash Flood WatchFSDBrookings, Hanson, Hutchinson, Kingsbury, Lake, Lincoln and 5 more24 hr
Jun 26, 11:17 AM CDTSevere Thunderstorm WarningFSDBeadle43 min
Jun 26, 11:57 AM CDTSevere Thunderstorm WarningFSDBeadle48 min
Jun 26, 12:26 PM CDTSevere Thunderstorm WarningFSDKingsbury49 min
Jun 26, 1:10 PM CDTSevere Thunderstorm WarningFSDKingsbury35 min
Jun 26, 1:43 PM CDTSevere Thunderstorm WarningFSDBrookings, Kingsbury32 min
Jun 26, 2:14 PM CDTSevere Thunderstorm WarningFSDBrookings46 min
Jun 26, 3:40 PM CDTSevere Thunderstorm WarningFSDKingsbury15 min
Jun 26, 4:19 PM CDTSevere Thunderstorm WarningFSDDouglas, Hutchinson26 min
Jun 26, 4:39 PM CDTSevere Thunderstorm WarningFSDBeadle51 min
Jun 26, 4:56 PM CDTTornado WarningFSDHutchinson34 min
Jun 26, 5:16 PM CDTTornado WarningFSDBeadle29 min
Jun 26, 5:28 PM CDTSevere Thunderstorm WarningFSDMiner32 min
Jun 26, 5:29 PM CDTTornado WarningFSDHutchinson, McCook, Turner31 min
Jun 26, 5:33 PM CDTTornado WarningFSDSanborn27 min
Jun 26, 5:35 PM CDTFlash Flood WarningFSDKingsbury, Lake, Miner3 hr
Jun 26, 5:44 PM CDTSevere Thunderstorm WarningFSDMcCook31 min
Jun 26, 5:49 PM CDTTornado WarningFSDKingsbury, Miner41 min
Jun 26, 5:55 PM CDTSevere Thunderstorm WarningFSDLincoln, Minnehaha, Turner50 min
Jun 26, 6:00 PM CDTSevere Thunderstorm WarningFSDMcCook, Turner15 min
Jun 26, 6:21 PM CDTSevere Thunderstorm WarningFSDBrookings, Kingsbury, Lake, Miner, Moody39 min
Jun 26, 6:29 PM CDTFlash Flood WarningFSDBrookings, Lake, Moody3 hr
Jun 26, 6:32 PM CDTSevere Thunderstorm WarningFSDLincoln, Turner28 min
Jun 26, 6:38 PM CDTSevere Thunderstorm WarningFSDMinnehaha52 min
Jun 26, 6:41 PM CDTSevere Thunderstorm WarningFSDClay, Turner, Yankton49 min

Nearby

Flash Flood Warnings in South Dakota, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.